MathSciNet Relay Station
MathSciNet bibliographic data
MR1710180 32H50 (37A25 37F10)
Briend, Jean-Yves; Duval, Julien Exposants de Liapounoff et distribution des points périodiques d'un endomorphisme de $\bold C{\rm P}^k$. (French) [Lyapunov exponents and distribution of the periodic points of an endomorphism of $\bold C{\rm P}^k$] Acta Math. 182 (1999), no. 2, 143–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement